Number of the records: 1  

Applications of Mathematics

  1. TitleApplications of Mathematics
    Issue stat.Praha : Akademie věd České republiky, Matematický ústav, 2005
    Periodicity6x ročně
    Year, No.Vol. 50, No.1- 6, 2005
    ISSN0862-7940
    Keywordsaplikovaná matematika
    UDC51
    CountryCzech Republic
    LanguageEnglish
    Copy count1, currently available 0, at library only 1
    OwnerKladno SVK
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    (6) - PERIODIKA - Přijatá čísla
    Call numberLocationSublocationInfo
    S V/119/05Všeobecná studovnasklad VESOIn-Library Use Only
Number of the records: 1